# SDR SWAA2022031765150

- Difficulty date: January 28, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N7882B
- Make and model: Boeing 737*
- Aircraft serial: 30271
- Aircraft time: 46,977 hours, 30,310 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Attach Angle
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL ATTACH ANGLE IS CRACKED AT FWD CARGO BAY BS500B AFT SIDE LBL25. / [01] CRACKED ANGLE FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM.;[02] VERIFIED CORRECTIVE ACTION 1;[03] REMOVED DAMAGED ATTACH ANGLE;LOCATED AND DRILLED NEW ATTACH ANGLE AT BS 500B AFT SIDE IAW SRM 51-40-02-0G-0;51-40-05-0G AND DWG 143A7505. OK TO INSTALL.;[04] INSPECTED ACTION 1-3 OK TO INSTALL;[05] INSTALLED NEW ATTACH ANGLE AT BS 500B LBL 25 AFT SIDE IAW SRM 51-40-02-0G-0 AND DWG 143A7505.;[06] RII INSPECTED ACTION 5;[07] INSPECTION COMPLETE
